Geometric transient solutions of autonomous scalar maps

Shandelle M. Henson, J. M. Cushing

Research output: Contribution to journalArticlepeer-review

Abstract

Smooth autonomous scalar maps with locally asymptotically stable equilibria have families of asymptotically constant solutions which decay geometrically to the equilibria. Locally, all transients converging to the equilibria have this form.

Original languageEnglish (US)
Pages (from-to)61-73
Number of pages13
JournalJournal of Difference Equations and Applications
Volume8
Issue number1
DOIs
StatePublished - Jan 1 2002
Externally publishedYes

Keywords

  • Bifurcation
  • Difference equations
  • Equilibria
  • Geometric convergence
  • Stability

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Geometric transient solutions of autonomous scalar maps'. Together they form a unique fingerprint.

Cite this